Methotrexate

Evening all just a wee question for all you lovely people with regards to my methotrexate injection it was raised up to 25mgs from 20mgs and now I'm experiencing very sore buttocks like someone putting a hot poker up them ( sorry for the term) and also severe sweating to a point my tee shirts soaking at the end of day and I was wondering if anybody has the same problem

5 Replies

oldestnewest
  • I'm about to start injections - are you getting them intramuscularly as I'm going to have them sub-cutaneously.

    I know the the whole issue of RhA makes me sweat! :-)

  • You can do either MJ. Some choose to inject in the thigh others in their tum. I was taught to do it in my tum & when I switched over to pens I found it difficult initially so I tried injecting into my thigh which was ouchy. I've now found a cack-handed way of doing it into my tum.

  • Hi I was on 25mg for a long time before biologics and sweating was really bad just make sure you take plenty of fluids on board and it will settle down good luck 😊

  • Yes I drink gallons of water it's just started since I was upped to 25mgs I've been on 20mgs since December and not had any props I'm also had hydrxocoloquine added to go with the sulfazalasine I've been on for 2 years, I'm not to bothered because this is the best I've been for 2 years and I'm also starting back work on monday

  • If you don't have a fever (38˚or above) it may be just be a reaction to the increase & may settle though you must keep hydrated, make sure you're drinking enough water, a good thing to do anyway when on MTX. Don't know about your buttock problem, not heard of this being an issue before but it's recommended anything unusual is reported to your Rheumy team so that's what I'd do.

    Hope this helps.

You may also like...